Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 23, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 4, 2022, 7:18 PM CDT for Okfuskee County, Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 7:18 PM CDT (00:18 UTC)
- Expired
- May 4, 2022, 8:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 78 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 7:44 PM CDT | TORNADO | 4 Sw Okemah, OK | THIS TORNADO BLEW DOWN SEVERAL TREES AND SNAPPED LARGE TREE LIMBS. |
| May 4, 7:45 PM CDT | TORNADO | 2 Wsw Okemah, OK | SPOTTER 2WSW OF OKEMAH REPORTED A TORNADO ONE HALF MILE W CROSSING I-40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
961
WFUS54 KTSA 050018
TORTSA
OKC107-050100-
/O.NEW.KTSA.TO.W.0023.220505T0018Z-220505T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
718 PM CDT Wed May 4 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Western Okfuskee County in east central Oklahoma...
* Until 800 PM CDT.
* At 717 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 5 miles
southwest of Cromwell, moving northeast at 20 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Okemah... Weleetka...
Bearden... Castle...
Clearview...
This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3540 9654 3540 9644 3546 9644 3546 9646
3543 9650 3557 9632 3535 9612 3529 9629
3529 9644 3539 9644 3539 9654
TIME...MOT...LOC 0017Z 231DEG 17KT 3528 9652
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
692 follow-up statements
373
WWUS54 KTSA 050029
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
729 PM CDT Wed May 4 2022
OKC107-050100-
/O.CON.KTSA.TO.W.0023.000000T0000Z-220505T0100Z/
Okfuskee OK-
729 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
OKFUSKEE COUNTY...
At 729 PM CDT, a confirmed tornado was located over Cromwell, moving
northeast at 25 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Okemah... Weleetka...
Bearden... Castle...
Clearview...
This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3547 9644 3557 9632 3535 9612 3529 9629
3529 9644
TIME...MOT...LOC 0029Z 229DEG 20KT 3533 9644
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
69587
WWUS54 KTSA 050045
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
745 PM CDT Wed May 4 2022
OKC107-050100-
/O.CON.KTSA.TO.W.0023.000000T0000Z-220505T0100Z/
Okfuskee OK-
745 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
OKFUSKEE COUNTY...
At 745 PM CDT, a confirmed tornado was located near Okemah, moving
northeast at 30 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Okemah... Bearden...
Castle... Clearview...
This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3547 9644 3557 9632 3536 9613 3531 9644
TIME...MOT...LOC 0045Z 224DEG 25KT 3541 9634
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
69What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 4, 6:42 PM CDT, 36 minutes earlier.
Area forecast discussion, May 4, 6:42 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
642 PM CDT Wed May 4 2022
...New AVIATION...
.SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022
Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.
PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.
&&
.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022
Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.
Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.
&&
.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 4 2022
Widespread showers and thunderstorms and poor flying conditions
will occur at all sites overnight into early Thursday. Some
improvement is expected as the day goes on Thursday, but MVFR
ceilings will persist through the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 74 53 74 / 100 70 20 0
FSM 63 76 55 75 / 90 90 40 0
MLC 63 75 51 77 / 90 70 10 0
BVO 61 74 52 74 / 100 70 20 0
FYV 60 74 52 71 / 90 90 50 10
BYV 57 74 53 68 / 90 90 60 10
MKO 62 74 51 73 / 90 80 20 0
MIO 59 74 53 69 / 100 90 40 10
F10 62 74 50 75 / 100 60 10 0
HHW 64 77 53 79 / 80 90 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday afternoon for OKZ049-053>076.
AR...Flood Watch through Thursday afternoon for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...05Hazardous weather outlook, May 4, 4:29 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Wed May 4 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Wed May 4 2022
...SEVERE WEATHER EXPECTED WITH THE POTENTIAL FOR A FEW STRONG
TORNADOES...
...SIGNIFICANT FLOODING LIKELY TONIGHT INTO THURSDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Remainder of This Afternoon and Tonight.
TORNADO.
RISK...Significant.
AREA...Eastern Oklahoma.
ONSET...After 5 PM.
AREA AT GREATEST RISK...East-Central Oklahoma.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Scattered severe storms thunderstorms will likely develop by late
afternoon or early evening across portions of eastern Oklahoma.
These storms will be capable of large hail, damaging winds and
tornadoes. A few strong tornadoes will be possible over east-central
Oklahoma near a warm frontal boundary.
More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat, with
potential for isolated gusts above 70 mph, and possibly tornadoes.
In addition, the threat for significant flash flooding continues to
increase given multiple rounds of thunderstorms with heavy rainfall
expected. A flash flood watch is in effect through Thursday
afternoon. Widespread 2 to 3 inches of rain are expected with
locally 5 to 6 inches likely in some locations.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.
EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.
Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 4, 6:17 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 3 NW SAND SPRINGS 36.18N 96.15W
05/04/2022 E1.00 INCH OSAGE OK PUBLIC
SOCIAL MEDIA REPORT OF 1 INCH HAIL AT THE
SAND SPRINGS POGUE AIRPORT.
&&
JDSLocal storm report, May 4, 6:22 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL SAND SPRINGS 36.14N 96.10W
05/04/2022 E1.25 INCH TULSA OK PUBLIC
SOCIAL MEDIA REPORT OF HALF DOLLAR HAIL IN
SAND SPRINGS.
&&
JDSSpecial weather statement, May 4, 6:34 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Tulsa OK 634 PM CDT Wed May 4 2022 OKZ054>056-050015- Osage OK-Nowata OK-Washington OK- 634 PM CDT Wed May 4 2022 ...A strong thunderstorm will impact portions of eastern Osage, Washington and northern Nowata Counties through 715 PM CDT... At 634 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles south of Bartlesville, moving northeast at 55 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Bartlesville... Dewey... South Coffeyville... Copan... Ochelata... Lenapah... Wann... Bartlesville Municipal Airport... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3699 9541 3656 9592 3665 9611 3700 9591 TIME...MOT...LOC 2334Z 218DEG 48KT 3668 9596 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, May 4, 6:36 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
636 PM CDT Wed May 4 2022
OKZ055-056-060-061-050015-
Tulsa OK-Rogers OK-Nowata OK-Washington OK-
636 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of northern Rogers,
southeastern Washington, southwestern Nowata and northeastern Tulsa
Counties through 715 PM CDT...
At 635 PM CDT, Doppler radar indicated a strong thunderstorm over
Collinsville, moving northeast at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Nowata... Owasso...
Skiatook... Collinsville...
Chelsea... Oologah...
Foyil... Talala...
Vera... New Alluwe...
Watova... Bushyhead...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3661 9543 3660 9543 3660 9541 3653 9533
3653 9534 3651 9536 3651 9543 3647 9544
3625 9588 3635 9600 3677 9566
TIME...MOT...LOC 2335Z 225DEG 40KT 3637 9587
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 4, 6:47 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Tulsa OK 647 PM CDT Wed May 4 2022 OKZ054>056-060-061-050015- Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK- 647 PM CDT Wed May 4 2022 ...A strong thunderstorm will impact portions of northwestern Rogers, east central Osage, southern Washington, southwestern Nowata and north central Tulsa Counties through 715 PM CDT... At 647 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles southeast of Avant, moving northeast at 50 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Bartlesville... Skiatook... Barnsdall... Ramona... Ochelata... Avant... Talala... Vera... Watova... Wolco... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 1000 PM CDT for northeastern Oklahoma. && LAT...LON 3630 9604 3643 9628 3679 9597 3657 9554 TIME...MOT...LOC 2347Z 231DEG 41KT 3646 9600 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, May 4, 7:04 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
704 PM CDT Wed May 4 2022
OKZ064-050030-
Creek OK-
704 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of central Creek County
through 730 PM CDT...
At 704 PM CDT, Doppler radar indicated a strong thunderstorm over
Depew, moving northeast at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Bristow... Mannford...
Kellyville... Depew...
Shamrock... Milfay...
This includes Interstate 44 between mile markers 179 and 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3586 9662 3616 9638 3610 9630 3608 9630
3608 9626 3595 9607 3569 9649 3580 9662
TIME...MOT...LOC 0004Z 222DEG 38KT 3582 9651
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 29 min |
| May 4, 7:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| May 4, 7:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 4, 7:38 PM CDT | Special Weather Statement | TSA | Rogers | 37 min |
| May 4, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 33 min |
| May 4, 7:53 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| May 4, 7:54 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| May 4, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 49 min |
| May 4, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| May 4, 8:18 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 4, 8:29 PM CDT | River Flood Warning | TSA | LeFlore | 36 hr |
| May 4, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 57 min |
| May 4, 8:42 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 48 min |
| May 4, 8:53 PM CDT | Tornado Warning | TSA | Okfuskee | 52 min |
| May 4, 9:00 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 4 hr |
| May 4, 9:04 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| May 4, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 66 min |
| May 4, 9:38 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 52 min |
| May 4, 10:08 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| May 4, 10:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 60 min |
| May 4, 10:28 PM CDT | Special Weather Statement | TSA | Okfuskee | 32 min |
| May 4, 10:30 PM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 45 min |
| May 4, 10:35 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 7 hr |
| May 4, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 4, 10:40 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 4, 10:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| May 4, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 27 min |
| May 4, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 4, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 46 min |
| May 4, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 49 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 4, 11:35 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 11 hr |
| May 4, 11:54 PM CDT | Flash Flood Warning | TSA | Okmulgee | 5 hr |
| May 4, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 29 min |
| May 4, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 48 min |
| May 5, 12:03 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| May 5, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 36 min |
| May 5, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 47 min |
| May 5, 12:27 AM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 5, 12:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 31 min |
| May 5, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| May 5, 1:03 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| May 5, 1:13 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 47 min |
| May 5, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 41 min |
| May 5, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more | 42 min |
| May 5, 2:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| May 5, 2:39 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 5, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| May 5, 3:19 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Sequoyah | 4 hr |
| May 5, 3:46 AM CDT | Flash Flood Warning | TSA | Latimer | 2 hr |
| May 5, 5:43 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 12 hr |
| May 5, 6:09 AM CDT | Areal Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 11 hr |
| May 5, 7:53 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 9 hr |
| May 5, 8:10 AM CDT | River Flood Warning | TSA | Tulsa | 6 hr |
| May 5, 8:14 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| May 5, 8:28 AM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 5, 8:39 AM CDT | River Flood Warning | TSA | Nowata | 48 hr |
| May 5, 10:22 AM CDT | Areal Flood Warning | TSA | Okfuskee, Okmulgee | 7 hr |
| May 5, 10:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 5, 11:12 AM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 5, 11:25 AM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 5, 12:00 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 2 hr |
| May 5, 12:04 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 26 min |
| May 5, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 38 min |
| May 5, 12:30 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 5, 12:54 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 24 min |
| May 5, 1:00 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 5, 1:01 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| May 5, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| May 5, 1:19 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 5, 1:24 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| May 5, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
| May 5, 1:33 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware | 42 min |
| May 5, 1:35 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 7 hr |
| May 5, 1:36 PM CDT | River Flood Advisory | TSA | Tulsa | 15 hr |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.